Vol. 11, No. 7, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Other MSP Journals
Estimates for eigenvalues of Aharonov–Bohm operators with varying poles and non-half-integer circulation

Laura Abatangelo, Veronica Felli, Benedetta Noris and Manon Nys

Vol. 11 (2018), No. 7, 1741–1785

We study the behavior of eigenvalues of a magnetic Aharonov–Bohm operator with non-half-integer circulation and Dirichlet boundary conditions in a planar domain. As the pole is moving in the interior of the domain, we estimate the rate of the eigenvalue variation in terms of the vanishing order of the limit eigenfunction at the limit pole. We also provide an accurate blow-up analysis for scaled eigenfunctions and prove a sharp estimate for their rate of convergence.

Aharonov–Bohm operators, Almgren monotonicity formula, spectral theory
Mathematical Subject Classification 2010
Primary: 35B40, 35B44, 35J10, 35J75, 35P15
Received: 7 July 2017
Revised: 5 December 2017
Accepted: 18 February 2018
Published: 20 May 2018
Laura Abatangelo
Dipartimento di Matematica e Applicazioni
Università degli Studi di Milano-Bicocca
Veronica Felli
Dipartimento di Scienza dei Materiali
Università degli Studi di Milano-Bicocca
Benedetta Noris
Laboratoire Amiénois de Mathématique Fondamentale et Appliquée
Université de Picardie Jules Verne
Manon Nys
Dipartimento di Matematica Giuseppe Peano
Università degli Studi di Torino